Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Rashes, swollen joints, facial swelling, asthma. Autoimmune disorder?

I am generally not happy with the state of my health. I have a lot of symptoms that look like an auto immune disorder , but docs have not been able to identify a specific disorder. The symptoms include rashes , swollen joints, facial or lip swelling, Asthma , and infections that won t clearup for months. The infections often require multiple rounds of antibiotics and steriods. To make things worse I keep gaining weight from inactivity and steriods. I feel tired all the time and think I would feel better if I could loose some weight.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Rheumatologist 's  Response
Hi. Autoimmune symptomatology may be part of immunodeficiency disorders which present also with repeated infections which do not respond well to antibiotics. You need to get yourself evaluated for a primary or secondary immunodeficiency disease. Thank you.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor